Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the Galois correspondence theorem in separable Hopf Galois theory

Autor
Crespo, T.; Rio, A.; Vela, M.
Tipus d'activitat
Article en revista
Revista
Publicacions matemàtiques
Data de publicació
2016-01
Volum
60
Número
1
Pàgina inicial
221
Pàgina final
234
DOI
https://doi.org/10.5565/PUBLMAT_60116_08 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/80381 Obrir en finestra nova
URL
http://mat.uab.cat/pubmat/articles/view_doi/10.5565/PUBLMAT_60116_08 Obrir en finestra nova
Resum
In this paper we present a reformulation of the Galois correspondence theorem of Hopf Galois theory in terms of groups carrying farther the description of Greither and Pareigis. We prove that the class of Hopf Galois extensions for which the Galois correspondence is bijective is larger than the class of almost classically Galois extensions but not equal to the whole class. We show as well that the image of the Galois correspondence does not determine the Hopf Galois structure.
Citació
Crespo, T., Rio, A., Vela, M. On the Galois correspondence theorem in separable Hopf Galois theory. "Publicacions matemàtiques", Gener 2016, vol. 60, núm. 1, p. 221-234.
Paraules clau
Galois correspondence, Hopf Galois theory, Hopf algebra
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants

Arxius